# SDR SWAA2013050215469

- Difficulty date: April 13, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 34,266 hours, 22,955 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5914489
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL CORRODED AT BS 612, RBL 44.0.  REMOVED AND REPLACED PANEL IAW AMM.
